# SDR AALA20050516

- Difficulty date: August 9, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23H INOPERATIVE.  FOUND BROKEN WIRE AT SOCKET OF EMERGENCY LIGHT CONNECTOR UNDER SEAT 23J.  INSTALLED NEW SOCKET FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
